| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard administration set was damaged the following information was received by the initial reporter with the following verbatim.It was reported by customer that the tubing fell apart after tightening all connections, tubing snapped apart, tubing would not prime, roller clamp was missing the roller component.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Six samples model mx4452 were returned for investigation.The sets were examined for defects and abnormalities.One sample lot (b)(4) had a roller missing in the roller clamp.One of the tubing was torn at the female luer that connects to the stopcock manifold.No other defects or abnormalities were observed.The samples were fluid with water and no other issues were found with any of the other sets.The tubing that is torn at the female luer does not appear to be a manufacturing issue.The customer complaint was verified and a quality notification was sent to the manufacturer for the missing spin roller.From the manufacturer's investigation regarding the missing spin roller, the potential root cause of misassembly (missing roller wheel) could be related to not following the assembly instructions or material accumulated by the assembler.A quality alert was generated on august 5, 2025, to communicate the complaint and reinforce proper adherence to assembly instructions and prevent material accumulation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.